# SDR N6WA2017012301

- Difficulty date: January 23, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 30,585 hours, 20,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE AND LOCK.
